Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the convergence of solutions of Volterra equations to almost-periodic functions

Author: Gustaf Gripenberg
Journal: Quart. Appl. Math. 39 (1981), 363-373
MSC: Primary 45G10; Secondary 45D05
DOI: https://doi.org/10.1090/qam/636241
MathSciNet review: 636241
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The rate of convergence of solutions of a certain Volterra integral equation and a system of two Volterra equations to almost-periodic limit functions is studied. The equations considered arise from some diffusion problems with nonlinear and almost-periodic boundary conditions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45G10, 45D05

Retrieve articles in all journals with MSC: 45G10, 45D05

Additional Information

DOI: https://doi.org/10.1090/qam/636241
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society